Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 1, NWS Omaha, NE

January 13, 20148 counties in Iowa; 30 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Jan 13, 2014, 3:48 PM CST for 8 counties in Iowa; 30 counties in Nebraska. It took effect at Jan 14, 2014, 12:00 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2014, 3:48 PM CST (21:48 UTC)
In effect from
Jan 14, 2014, 12:00 AM CST
Expired
Jan 14, 2014, 5:19 PM CST
In force
17 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WWUS73 KOAX 132148
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
348 PM CST MON JAN 13 2014

...WINDY LATE TONIGHT AND TUESDAY...

.INTENSE LOW PRESSURE WILL TRACK FROM THE NORTHERN PLAINS TO THE 
GREAT LAKES WITH STRONG WINDS DEVELOPING ON THE BACK SIDE OF THIS
SYSTEM. WEST WINDS AT 10 TO 20 MPH WILL BECOME NORTHWEST AND
STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

IAZ043-NEZ011-012-015>018-030>034-042>044-050-140600-
/O.NEW.KOAX.WI.Y.0001.140114T0600Z-140115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY
348 PM CST MON JAN 13 2014

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
TUESDAY. 

* TIMING...THE WINDS WILL GRADUALLY INCREASE THIS
  EVENING...BECOMING WINDY AFTER MIDNIGHT...AND CONTINUING
  TUESDAY. WIND SPEEDS WILL GRADUALLY SUBSIDE TUESDAY EVENING.

* WINDS...WEST WINDS AT 10 TO 20 MPH WILL BECOME NORTHWEST AND
  STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO
  THE INTENSE WINDS AND STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-088>093-
140600-
/O.NEW.KOAX.WI.Y.0001.140114T1100Z-140115T0000Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...
LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
348 PM CST MON JAN 13 2014

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM CST TUESDAY. 

* TIMING...THE WINDS WILL GRADUALLY INCREASE TONIGHT BECOMING
  WINDY EARLY TUESDAY MORNING...AND CONTINUING TUESDAY. WIND
  SPEEDS WILL GRADUALLY SUBSIDE TUESDAY EVENING.

* WINDS...WEST WINDS AT 15 TO 25 MPH WILL BECOME NORTHWEST AND
  STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO
  THE INTENSE WINDS AND STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ZAPOTOCNY
5 follow-up statements
898 
WWUS73 KOAX 140414
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1014 PM CST MON JAN 13 2014

...WINDY LATE TONIGHT AND TUESDAY...

.INTENSE LOW PRESSURE WILL TRACK FROM THE NORTHERN PLAINS TO THE
GREAT LAKES WITH STRONG WINDS DEVELOPING ON THE BACK SIDE OF THIS
SYSTEM. WEST WINDS AT 10 TO 20 MPH WILL BECOME NORTHWEST AND
STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

IAZ043-NEZ011-012-015>018-030>034-042>044-050-141215-
/O.CON.KOAX.WI.Y.0001.140114T0600Z-140115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY
1014 PM CST MON JAN 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY...

* TIMING...THE WINDS WILL INCREASE TO AROUND 30 MPH AFTER MIDNIGHT
  AND CONTINUING TUESDAY. WIND SPEEDS WILL GRADUALLY SUBSIDE
  TUESDAY EVENING.

* WINDS...NORTHWEST WINDS AT 20 TO 30 MPH WILL BECOME NORTHWEST
  AND STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE INTENSE WINDS AND STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-088>093-
141215-
/O.CON.KOAX.WI.Y.0001.140114T1100Z-140115T0000Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...
LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
1014 PM CST MON JAN 13 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CST
TUESDAY...

* TIMING...THE WINDS WILL GRADUALLY INCREASE TONIGHT BECOMING 
  WINDY EARLY TUESDAY MORNING...AND CONTINUING TUESDAY. WIND 
  SPEEDS WILL GRADUALLY SUBSIDE TUESDAY EVENING. 

* WINDS...WEST WINDS AT 15 TO 25 MPH WILL BECOME NORTHWEST AND 
  STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THE ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE INTENSE WINDS AND STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
574 
WWUS73 KOAX 140933
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
333 AM CST TUE JAN 14 2014

...WINDY LATE TONIGHT AND TUESDAY...

.INTENSE LOW PRESSURE WILL TRACK FROM THE NORTHERN PLAINS TO THE
GREAT LAKES WITH STRONG WINDS DEVELOPING ON THE BACK SIDE OF THIS
SYSTEM. WEST WINDS AT 10 TO 20 MPH WILL BECOME NORTHWEST AND
STRENGTHEN TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

IAZ055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-088>093-
141745-
/O.EXT.KOAX.WI.Y.0001.140114T0933Z-140115T0000Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...
LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
333 AM CST TUE JAN 14 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...WINDS WILL BE STRONGEST THIS MORNING AND EARLY
  AFTERNOON BEFORE SUBSIDING THIS EVENING.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50
  MPH ARE EXPECTED.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE INTENSE WINDS AND STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-NEZ011-012-015>018-030>034-042>044-050-141745-
/O.CON.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY
333 AM CST TUE JAN 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...WINDS WILL BE STRONGEST THIS MORNING AND EARLY
  AFTERNOON BEFORE SUBSIDING THIS EVENING.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50
  MPH ARE EXPECTED.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE INTENSE WINDS AND STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
109 
WWUS73 KOAX 141646
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1046 AM CST TUE JAN 14 2014

...GUSTY NORTHWEST WINDS TODAY...

.GUSTY NORTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS OF
AROUND 40 TO 45 MPH...WILL CONTINUE THROUGH THIS AFTERNOON. WINDS
WILL DECREASE THIS EVENING AS AN AREA OF DEEP LOW PRESSURE MOVES
FARTHER AWAY TO THE EAST.

IAZ043-NEZ011-012-015>018-030>034-042>044-050-150000-
/O.CON.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY
1046 AM CST TUE JAN 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...WINDS WILL BE STRONGEST THROUGH EARLY AFTERNOON...THEN
  SUBSIDE THIS EVENING.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 
  MPH ARE EXPECTED. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE INTENSE WINDS AND STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-088>093-
150000-
/O.CON.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...
LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
1046 AM CST TUE JAN 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...WINDS WILL BE STRONGEST THROUGH EARLY AFTERNOON...THEN
  SUBSIDE THIS EVENING.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 
  MPH ARE EXPECTED. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE INTENSE WINDS AND STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MAYES
630 
WWUS73 KOAX 142145
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
345 PM CST TUE JAN 14 2014

...GUSTY NORTHWEST WINDS DECREASING THIS EVENING...
...EVEN STRONGER WINDS POSSIBLE THURSDAY...

.GUSTY NORTHWEST WINDS OF 25 TO 30 MPH...WITH GUSTS OF AROUND 45
MPH...WILL CONTINUE THE REST OF THIS AFTERNOON BEFORE DECREASING
THIS EVENING. HOWEVER...ANOTHER SYSTEM DROPPING INTO THE NORTHERN
PLAINS AND GREAT LAKES REGION WEDNESDAY NIGHT WILL LIKELY BRING
EVENING STRONGER WINDS TO MUCH OF THE AREA THURSDAY.

IAZ043-NEZ011-012-015>018-030>034-042>044-050-150545-
/O.NEW.KOAX.HW.A.0001.140116T1400Z-140117T0200Z/
/O.CON.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY
345 PM CST TUE JAN 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* TIMING...WINDS WILL SUBSIDE THIS EVENING...BUT EVEN STRONGER
  WINDS ARE EXPECTED TO RETURN TO THE AREA THURSDAY.

* WINDS...NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH
  ARE EXPECTED THROUGH 6 PM. NORTHWEST WINDS OF 30 TO 40 MPH WITH
  GUSTS OVER 50 MPH ARE FORECAST FOR THURSDAY.

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS BOTH
  THROUGH THIS EVENING AND AGAIN THURSDAY. IF POSSIBLE SECURE OR
  SHELTER OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IAZ055-056-069-NEZ045-051>053-065>067-078-088-150545-
/O.NEW.KOAX.HW.A.0001.140116T1400Z-140117T0200Z/
/O.CON.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
HARRISON-SHELBY-POTTAWATTAMIE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...BLAIR...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...SEWARD...
MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...FAIRBURY
345 PM CST TUE JAN 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* TIMING...WINDS WILL SUBSIDE THIS EVENING...BUT EVEN STRONGER
  WINDS ARE EXPECTED TO RETURN TO THE AREA THURSDAY.

* WINDS...NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH
  ARE EXPECTED THROUGH 6 PM. NORTHWEST WINDS OF 30 TO 40 MPH WITH
  GUSTS OVER 50 MPH ARE FORECAST FOR THURSDAY.

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS BOTH
  THROUGH THIS EVENING AND AGAIN THURSDAY. IF POSSIBLE SECURE OR
  SHELTER OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-150000-
/O.CON.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
345 PM CST TUE JAN 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...WINDS WILL GRADUALLY SUBSIDE THIS EVENING. 

* WINDS...NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED THROUGH 6 PM. 

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS THIS
  EVENING. IF POSSIBLE SECURE OR SHELTER OUTDOOR OBJECTS SUCH AS
  GARBAGE CANS AND LAWN FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
CHERMOK
118 
WWUS73 KOAX 142319
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
519 PM CST TUE JAN 14 2014

...EVEN STRONGER WINDS POSSIBLE THURSDAY...

.NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS OVER 50 MPH ARE
POSSIBLE OVER MOST OF EASTERN NEBRASKA AND WESTERN IOWA THURSDAY
AS A STORM SYSTEM DROPS ACROSS THE NORTHERN PLAINS AND GREAT LAKES
REGION.

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-
065>067-078-088-151015-
/O.CAN.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
/O.CON.KOAX.HW.A.0001.140116T1400Z-140117T0200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE-
PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...SEWARD...
MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...FAIRBURY
519 PM CST TUE JAN 14 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE
WIND ADVISORY. HOWEVER...A HIGH WIND WATCH REMAINS IN EFFECT FOR
THURSDAY.

* TIMING...STRONG WINDS WILL RETURN TO THE REGION
  THURSDAY...POSSIBLY EVENING STRONGER THAN THOSE THAT BUFFETED
  THE AREA TUESDAY. 

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 50 MPH
  ARE POSSIBLE THURSDAY.

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL VEHICLES
  AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. IF POSSIBLE SECURE
  OR SHELTER OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN
  FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-150030-
/O.CAN.KOAX.WI.Y.0001.000000T0000Z-140115T0000Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
519 PM CST TUE JAN 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE
WIND ADVISORY. 

ALTHOUGH THE WIND ADVISORY HAS BEEN CANCELLED...GUSTY WINDS WILL
PREVAIL THROUGH MID EVENING WITH WIND SPEEDS OF 20 TO 35 MPH
EXPECTED. VERY STRONG WINDS WILL LIKELY RETURN TO THE REGION ON
THURSDAY.

$$
CHERMOK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:28 PM CST, 20 minutes earlier.

Area forecast discussion, Jan 13, 3:28 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
328 PM CST MON JAN 13 2014

.SHORT TERM...TONIGHT THROUGH THURSDAY.

THE MAIN FORECAST CONCERNS IN THE SHORT TERM WILL BE WIND
HEADLINES LATE TONIGHT AND TUESDAY AND AGAIN
THURSDAY...TEMPERATURES AND MINOR PRECIPITATION CHANCES.

SUNSHINE...PLEASANT TEMPERATURES IN THE 40S TO LOW 50S...AND A
BIT OF A BREEZE DOMINATED THE WEATHER FOR THE START OF THE WORK
WEEK. INCREASING CLOUDS WERE NOTED ON SATELLITE IMAGERY. NOT A LOT
ON THE WSR-88D RADAR MOSAIC...HOWEVER ECHOES HAD INCREASED OVER
THE WESTERN DAKOTAS COMPARED TO EARLIER THIS MORNING.

AT MIDDAY...A LARGE H5 TROF COVERED MUCH OF THE CENTRAL PART
OF THE COUNTRY WITH AN AREA OF PRECIPITATION FROM THE GULF COAST
THROUGH THE TENNESSE VALLEY TO THE OHIO VALLEY. ON THE BACKSIDE OF
THIS TROF...A 160KT JET WILL ASSIST IN TRANSPORTING ENERGY FROM
CANADA TOWARD THE PLAINS. AT THE SURFACE...LOW PRESSURE WILL
ORGANIZE OVER THE DAKOTAS INTO MINNESOTA AND WISCONSIN. A BAND OF
2 TO 6 INCHES OF SNOW FROM MINNESOTA INTO WISCONSIN. FARTHER
SOUTHWEST...LIGHT RAIN OR A RAIN/SNOW MIX/SNOW WILL FALL. FORECAST
SOUNDINGS EVEN SHOW SOME POSITIVE ELEVATED CAPE. THIS BAND OF
RAIN/RAIN AND SNOW MIX SHOULD PASS THROUGH ESPECIALLY THE
NORTHEAST PARTS OF THE FORECAST AREA FROM NORTHEAST NEBRASKA INTO
WESTERN IOWA WITH SPRINKLES FARTHER SOUTH. MOST OF THE
PRECIPITATION SHOULD BE BETWEEN 8PM AND 4AM TUESDAY MORNING.
DEPENDING ON THE CLOUD COVER...FLURRIES WILL BE POSSIBLE TUESDAY.
WITH THE UNSTABLE NATURE OF THE SOUNDING FOR TUESDAY WAS A LITTLE
MORE PESSIMISTIC WITH THE CLOUDS AND FLURRIES PER THE 4KM
WRF/NAM...COMPARED TO THE DRIER GFS...SO THIS CAN BE ADJUSTED AS
NEEDED.

DO HAVE A WIND ADVISORY FOR THE FORECAST AREA FROM MIDNIGHT
TONIGHT UNTIL 6PM TUESDAY AND WILL NEED TO CONSIDER A HIGH WIND
WATCH/WARNING FOR THURSDAY. AT H85...THERE WILL BE A BROAD AREA
OF 50KTS WINDS AND 60-70KTS AT H7. THE LAPSE RATES ARE PROGGED TO
BE EVEN MORE FAVORABLE FOR DEEP MIXING COMPARED TO YESTERDAY/S
RUNS. 8-12MB 6-HR PRESSURE FALLS ARE EXPECTED BEHIND THIS STORM
SYSTEM. WITH THE UNI-DIRECTIONAL WIND PROFILE AND STEEP LAPSE
RATES DEEP MIXING TO 750MB WILL ALLOW THE STRONGER WINDS ALOFT TO
MIX DOWN. DO HAVE SUSTAINED WINDS OF 26 TO 32KTS IN THE
FORECAST STARTING AROUND MIDNIGHT AND SPREADING EASTWARD OVERNIGHT
AND STRENGTHEN DURING THE DAY TUESDAY...THUS WILL ISSUE THE WIND
ADVISORY HEADLINE WITH THIS PACKAGE.

35KT SUSTAINED WINDS ARE NEED FOR A HIGH WIND WARNING. EVEN
STRONGER WINDS ARE FORECAST FOR THURSDAY...AND WILL PASS ON HIGH
WIND POTENTIAL TO FUTURE SHIFTS. THERE ARE SOME TIMING DIFFERENCES
WITH STRONG COLD AIR ADVECTION...MAY ALSO SEE SOME FLURRIES. FOR
NOW MENTIONED THEM THURSDAY AFTERNOON.

TEMPERATURES WILL BE A CHALLENGE TONIGHT AND DON/T SEE MUCH
RECOVERY TUESDAY...SO LITTLE DIURNAL CHANGE BETWEEN TONIGHT/S LOWS
AND TUESDAY/S HIGHS IN THE 30S. TEMPERATURES SHOULD DROP BACK INTO
THE TEENS AND A FEW SINGLE DIGITS WEDNESDAY MORNING BEFORE WARMING
AGAIN WEDNESDAY. THE WESTERN PARTS OF THE CWA SHOULD SEE THE BEST
WARMING WEDNESDAY...SO HAVE HIGHS IN THE 50S. FARTHER EAST...COULD
ONLY REACH THE 40S...AND 30S IN THE FAR EAST. HIGHS THURSDAY MAY
ONLY MAY IT TO THE 30S THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY.

THE HIGH WIND EVENT FROM THURSDAY WILL START TO DIMINISH ON THURSDAY
EVENING AS THE SYSTEM PULLS OFF TO THE EAST AND THE PRESSURE
GRADIENT RELAXES...BUT WINDY CONDITIONS ARE EXPECTED THROUGH THE
NIGHT. THE REST OF THE EXTENDED STILL APPEARS QUIET WITH CONTINUED
NORTHWEST FLOW ALOFT THROUGH NEXT WEEKEND AND TO END THE PERIOD. THE
SHOT OF COLD AIR ON FRIDAY WILL BE QUICKLY PUSHED TO THE EAST WITH
THE PACIFIC AIR FLOODING BACK INTO THE PLAINS. THE SPEED THAT THIS
OCCURS IS A BIT UNCERTAIN WITH THE GFS FASTER THAN THE EC...BUT ALL
MODELS HAVE THIS OCCURRING BY THE END OF THE SATURDAY. WITH
SOUTHWESTLY WINDS AND NO SNOW PACK WE SHOULD SEE A SIGNIFICANT WARM
UP FOR SUNDAY WITH HIGHS LIKELY APPROACHING 50 IN MANY AREAS. MEDIUM
RANGE MODELS THAN HAVE THE NEXT SHORTWAVE TROUGH DROPPING A FRONT
THROUGH THE AREA FOR NEXT MONDAY BUT AT THIS TIME IT APPEARS DRY AND
STILL SEASONABLY MILD BEHIND THIS SYSTEM.

&&

.AVIATION...
18Z TAFS FOR KOMA...KLNK...AND KOFK.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. WEST TO
SOUTHWEST WINDS AROUND 10-12KT WILL CONTINUE AFTERNOON...VEERING
TO NORTHWESTERLY THIS EVENING ALONG WITH THE ARRIVAL OF MID-
LEVEL CEILINGS. BY EARLY MORNING...NORTHWEST WINDS WILL BECOME
QUITE GUSTY AT ALL SITES...CONTINUING THROUGH THE REST OF THE TAF
PERIOD INTO TUESDAY AFTERNOON.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 5 AM TO 6 PM CST TUESDAY FOR NEZ045-051>053-
     065>068-078-088>093.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY FOR
     NEZ011-012-015>018-030>034-042>044-050.

IA...WIND ADVISORY FROM 5 AM TO 6 PM CST TUESDAY FOR IAZ055-056-069-
     079-080-090-091.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY FOR
     IAZ043.

&&

ZAPOTOCNY/BOUSTEAD/MAYES
Hazardous weather outlook, Jan 13, 10:38 AM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1038 AM CST MON JAN 13 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-140645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1038 AM CST MON JAN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHWEST WINDS GUSTING TO AROUND 40 MPH ARE EXPECTED ON TUESDAY
ACROSS ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA.

GUSTY NORTHWEST WINDS ALSO ARE EXPECTED ON THURSDAY. WIND GUSTS
MAY REACH AT LEAST 40 TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MAYES

Nearby

Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.